Support theorem for jump processes of canonical type (Q5950736): Difference between revisions

From MaRDI portal
Import240304020342 (talk | contribs)
Set profile property.
Set OpenAlex properties.
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.3792/pjaa.77.79 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2004707966 / rank
 
Normal rank

Revision as of 03:02, 20 March 2024

scientific article; zbMATH DE number 1682167
Language Label Description Also known as
English
Support theorem for jump processes of canonical type
scientific article; zbMATH DE number 1682167

    Statements

    Support theorem for jump processes of canonical type (English)
    0 references
    0 references
    0 references
    13 December 2001
    0 references
    The author announces a support theorem for canonical (Marcus) SDE's driven by a Lévy process without Gaussian part, under stringent assumptions on the jumping measure which are borrowed from the reviewer [Stochastic Processes Appl. 89, No. 1, 1-30 (2000)]. Actually, the class of discontinuous SDE's studied in the latter article is more general, so that the results which are presented here are not new.
    0 references
    0 references
    0 references
    canonical stochastic differential equations
    0 references
    support theorem
    0 references
    0 references